# SDR SWAA2022071828094

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 32,063 hours, 14,527 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B AFT FLAP DELAMINATED; REQUIRES PERMANENT REPLACEMENT / [01] R&R L/H O/B AFT FLAP PER AMM 27-51-22. RIG AND OPS CHECK GOOD PER AMM 27-51-22;[02] OKAY TO INSTALL AFT FLAP;[03] C/W INSPECTION OF L/H O/B AFT FLAP INSTALLATION PER AMM 27-51-22. VERIFIED RIG AND OPS CHECK GOOD PER AMM 27-51-22
